# SDR DALA2021091005333

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON INTERCOSTAL STA 640 TO 660 RBL 7.55 AT FWD CARGO. CORRECTIVE ACTION: SUMMARY NRC 00308. CORROSION LEVEL 2, INTERCOSTAL STA 640 TO 660 RBL 7.55 WAS REPLACED PER DWG REV. F AND B. AND DRILLED PER B757-200 SRM. (1940049)
